U.S. Food and Drug Administration notified healthcare professionals and patients that 18 lots of Fentanyl transdermal system 25 mcg / hour patches C-II (Duragesic) withdrew voluntarily. The recall was issued because of the potential substance, active fentanyl to release more quickly than indicated, which may lead to adverse effects in patients at risk, such as excessive sedation, respiratory depression, hypoventilation and apnea.
The fentanyl patch is manufactured by Teva by Corium International in the United States and is indicated for the treatment of chronic persistent pain of moderate to severe requires continuous administration of opioids that can not be treated with other methods.
Teva has identified a number of 25 mcg / hour patches C-II contained a patch that releases the active ingredient more quickly than the specifications approved testing laboratory. As a precaution, the company applies to all wholesalers and retailers to return products they have in stock. The recall does not affect the transdermal fentanyl patches sold by Teva in Europe.
According to the FDA, “health professionals and patients are encouraged to report adverse reactions or side effects associated with the use of these products to information security and the FDA MedWatch reporting program for adverse events.”
Incoming search terms:
- powered by phpBB patches
- powered by vBulletin respiratory system
- powered by vBulletin general dynamics pension
- powered by vBulletin general dynamics it
- powered by vBulletin food and drug
- TEVA fentanyl recall
- powered by vBulletin system
- powered by vBulletin general dynamics corporation
- powered by phpBB general dynamics it
- powered by phpBB the system
No related posts.